# SDR LR7A2022071303188

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 40,934 hours, 25,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: 343346
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS748 RING SEGMENT END FITTING CRACKED AT RBL62, WL148. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR#1000785414.
